# SDR USAA2011101200004

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 133 hours, 47 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 61639203
- Part serial: C3057
- Condition: Low
- Location: L3 Door
- Part time: 130 hours, 46 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED '3L CHECK SLIDE LIGHT ON.  FOUND 3L DOOR SLIDE BOTTLE PRESSURE LOW.  REMOVED AND REPLACED 3L DOOR SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
